# SDR CA000324004

- Difficulty date: March 23, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 1,597 hours
- Engine: Pwa PT6A67B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Transducer
- Part number: 9751215207
- Condition: Reads High
- Location: Oil Pressure
- Part time: 1,894 hours, 2,343 cycles
- Component: Engine, Pwa, PT6A67B
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) HIGH OIL PRESSURE EXPERIENCED WITH NORMAL OIL TEMP.  OIL FOUND TO BE DARK IN COLOR WITH COKING CONTAMINATION.  PWC IS AWARE OF THIS PROBLEM  '' BLACK OIL'' EXPRESSED TO BE CAUSED FROM NR 2 BEARING.
